# SDR 29GA2015082100001

- Difficulty date: August 18, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 32,799 hours, 36,980 cycles
- Engine: Ge CT7TP*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN HYDRAULIC ACCUMULATOR WILL NOT HOLD PRESSURE.  BRAKES AND NOSE STEERING INTERMITTENT DUE TO LACK OF PRESSURE.  PERFORMED OPS CHECK ON MAIN HYDRAULIC SYSTEM.  NO DEFECTS FOUND. OPS CHECK NORMAL IAW AMM 29-10-00-02.
